Sotsiologicheskoe Obozrenie. National Research University Higher School of Economics. Vol. 19. 2020. P. 310-347
The present paper is devoted to study the space identification problem for the elliptic-telegraph differential equation in Hilbert spaces with the self-adjoint positive definite operator. The main theorem on the stability of the space identification problem for the elliptic-telegraph differential equation is proved. In applications, theorems on the stability of three source identification problems for one dimensional with nonlocal conditions and multidimensional elliptic-telegraph differential equations are established. © 2020 John Wiley & Sons, Ltd.